# SDR SWAA2021092213975

- Difficulty date: September 1, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Bs 857-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR STRUCTURE ANGLE LOCATED BETWEEN BST 857 TO BST 867 STR 25 RH AT AFT CARGO COMPARTMENT ; 2021-392222 / REPLACED ANGLE LOCATED BETWEEN BST 857 TO BST 867 STR 25 RH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 146A8123 .; [16] STEP 14 COMPLETED RII ITEM; [17] TASK COMPLETED RII
